# SDR DHL2005748523

- Difficulty date: August 16, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT T/E OF RT WING INBD MID FLAP 36" FROM INBD END.  CUT OUT CRACKED SECTION OF ANGLE 8 1/2" AND FAB DOUBLER FROM AND 10133-1401, 7075 T6 .063 EXTRUSION 17 3/8" PO501952 FILLER FROM BAC 1509-10861 .050 8 1/2" PO 5079108 IAW B727 SRM 57-50-2 FIG 5 AND SRM 51-40-4 FIG 1.  TREATED AND PRIMED FILLER DOUBLER AND REPAIR AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-40-4 FIG 1.
